The large-scale organization of metabolic networks

H. Jeong, B. Tombort, R. Albert, Z. N. Oltvait, A. L. Barabasi

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationThe Structure and Dynamics of Networks
PublisherPrinceton University Press
Pages211-214
Number of pages4
Volume9781400841356
ISBN (Electronic)9781400841356
ISBN (Print)0691113572, 9780691113579
StatePublished - Oct 23 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Jeong, H., Tombort, B., Albert, R., Oltvait, Z. N., & Barabasi, A. L. (2011). The large-scale organization of metabolic networks. In The Structure and Dynamics of Networks (Vol. 9781400841356, pp. 211-214). Princeton University Press.